# SDR SWIA2020042850406

- Difficulty date: March 9, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 26,334 hours, 26,628 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING AND PITTING FOUND ON RH WING PLANK ACCESS HOLE LOWER (640BB)   (48 MO INSP) RO 4/23/2020   REPAIRED FUEL ACCESS PANEL CUTOUT IAW REO.  ORIGINAL MATERIAL .190, MAX BLEND OUT .011, REMAINING THICKNESS .179.  REF REO FOR REPEAT INSPECTION THRESHOLD. INSTALLED PANEL, BOND CHECK GOOD, LEAK CHECK GOOD. IAW BOMBARDIER REO PRESSURE GAUGE.  AG1134  CAL DUE AUG2020 / TACHOMETER.  AV1335  CAL DUE JUL 2020
